# SDR ASOA02013

- Difficulty date: January 3, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12046156001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON THE RIGHT BUTT STRAP BETWEEN FRAME 13 AND STATION 6653.1.  MAINTENANCE REMOVED THE CORRODED BUTT STRAP AND REPLACED IT WITH A NEW ONE IAW SRM 51-21-02.  (M)
